# SDR COMA9810291

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1168
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: MS919404
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE DROPPED BELOW 40 PSI, IN FLIGHT SHUT DOWN.  REPLACED ELBOW FITTING THAT HAD BUCKED OUT ON THE OIL PUMP COVER.
